Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel bad after restating meds - using 2 MAOIS

Posted by desolationrower on April 24, 2009, at 16:07:16

In reply to Re: I feel bad after restating meds - using 2 MAOIS tepi, posted by Phillipa on April 21, 2009, at 21:23:34

i think this has at least the same risks as adding amphetamine, i'd probably prefer that, it has a longer t1/2. or a tca, those probably help more for depression away

-d/r

 

Thread

 

Post a new follow-up

Your message only Include above post


[892553]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:desolationrower thread:891863
URL: http://www.dr-bob.org/babble/20090416/msgs/892553.html